# SDR DALA2018031501737

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 49,227 hours, 33,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY EXIT SIGN ABOVE THE L1 FLIGHT ATTENDANT SEAT INOPERATIVE. TROUBLESHOT IAW ASM 33-51-0. REPLACED THE CHARGER AND BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
